AtomShopper.com





Piriteze Allergy Tablets (7)


12 Advantage card points. To relieve the symptoms of hayfever, non-seasonal rhinitis and other allergiesSee details below, always read the labelSuitable for: Adults and children aged 12 years and overActive ingredients: Cetirizine hydrochloride 10mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5000347083679)